# SDR TWAA9801302

- Difficulty date: January 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N64339
- Make and model: Boeing 727231
- Aircraft serial: 20844
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6013211
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

STL - FLT 325 - L2 DOOR EXTERIOR EMERGENCY LIGHT FOUND INOPERATIVE BY MECHANIC.  REPLACED ESCAPE LIGHT BATTERY PACK ASSY.  (M)
